Turn on thread page Beta
    • Thread Starter
    Offline

    2
    ReputationRep:
    I've just come off the pill and am sexually active, ive had really worrying stomach pains (could it be exam stress?) It's higher up than perios pains and not the same type. I know periods are irregular once you stop taking the pill but this one is over 2 weeks late and the pains have been occuring for about 2 weeks aswell. I'm confused! lol I'm really cautious about using condoms and being safe!....any clues? :confused:
 
 
 
Poll
Brexit: Given the chance now, would you vote leave or remain?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.